# SDR DALA1169980676

- Difficulty date: November 29, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT STRINGER STA 1460 TO STA 1470, RBL 3 AND BARE METAL FROM STA 1470 TO 1498.  REMOVED CORROSION STA 1460 TO 1470 FABRICATED REPAIR DOUBLED REF AMM 53-87-01-801.  CLEANED AND TREATED BARE METAL AT STA 1470 TO 1498 TREATED AND PAINTED PER SRM 51-20-01.
